# SDR MASA2010050100426

- Difficulty date: May 1, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 17,892 hours, 14,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O AND AFT F/A EMERGENCY FLASH LIGHTS NO FLASHING CHARGE LIGHT.  PLACED ON MEL.  REMOVED AND REPLACED FLASHLIGHT BATTERY.
